Characteristic Numbers of G-Manifolds. I.

T. tom Dieck

Inventiones mathematicae (1971)

  • Volume: 13, page 213-224
  • ISSN: 0020-9910; 1432-1297/e

How to cite


tom Dieck, T.. "Characteristic Numbers of G-Manifolds. I.." Inventiones mathematicae 13 (1971): 213-224. <>.

author = {tom Dieck, T.},
journal = {Inventiones mathematicae},
pages = {213-224},
title = {Characteristic Numbers of G-Manifolds. I.},
url = {},
volume = {13},
year = {1971},

AU - tom Dieck, T.
TI - Characteristic Numbers of G-Manifolds. I.
JO - Inventiones mathematicae
PY - 1971
VL - 13
SP - 213
EP - 224
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.